I will apologise now for this but wanted some advice. 24/3/17 diagnosed with invasive lobular breast cancer. Had WLE and SNB 23/4/17 then put on tamoxifen whilst wai t ing for more surgery-madtectomy and lymph node clearance. 3 weeks before starting tamoxifen I had a period (16/4/17). I started first cycle of chemo on Friday (11/8/17) so I am getting worried about my hb levels as I have only just come off iron tablets (had anaemia diagnosed in February so had to have them prescribed.) Can you advise please? I am sorry to learn about the problems that you are having with your periods. Stopped tamoxifen after 3 weeks due to having surgery. Since then I had been bleeding (albeit lighter than usual.) I lost many clots 2 weeks ago but then it calmed down again (but still bleeding). Tamoxifen can cause irregular bleeding, so the change in your periods may well be related to this this. But I till think that it would be a good idea to get the bleeding checked, as I cannot say for sure that it is not caused by something else. You could speak with your breast care nurse at the hospital, they may be able to help. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you. Tamoxifen is used for hormone-dependent types of breast cancer. It works by blocking the effect of estrogen in the body and thus stopping the growth of cancer cells that possess the estrogen receptors. Ended up having a D & C and polyp removal the next morning. Since this medication reduces the effects of estrogen, side effects will resemble menopausal symptoms such as hot flashes, vaginal dryness and insomnia. The lining of my uterus had thickened up and there was a huge polyp coming down into my vagina. I'm not menopausal as far as I know, my periods are as regular as clock work still and I dont have any other symptoms, maybe go back and see your GP but in my experience the cause of the heavy bleeding was definitely the Tamoxifen Cancer Tamoxifen for Cancer Heavy Periods Does Arimidex cause Heavy Periods? Mirena taken for Heavy Periods Iron Supplement taken for Heavy Periods Spotting and Heavy Periods Does Tamoxifen cause Hot Flashes? Freaked the hell out of me, as I didn't know what was happening at first. , to the point I couldn't leave the house for several days each month it was so bad! Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Zoloft trazodone Viagra side effects wiki Tamoxifen dose breast cancer Purchase tretinoin cream online Hi, I have been taking Tamoxifen for one and a half years now and my periods have never stopped got heavier and longer than pre-tamoxifen. Will taking tamoxifen bring on early onset of menopause? If you are premenopausal and are taking tamoxifen, you may experience menstrual irregularities, vaginal bleeding or cessation of menstrual periods entirely. Depending on your age your periods may resume during or after completion of your tamoxifen course. Hi there, i'm 35 and had primary breast cancer two years ago. chemo cause my periods to stop for a bit but they then came back about a year after chemo finished. I've been on tamoxifen for over 18 months and have been getting regular periods but much, much lighter than before. I am still getting regular periods but despite the oncologist telling me that my periods should diminish over time the opposite is happening. Hi Fighter sorry cant help as not on Tamofix yet - will be though however I was told I will be kicked into early Menapause I am 47 too and currently undergiong chemo but still getting periods - they told me I would only get one more now on my second that lasted 8 days and was really heavy as well Will you not be kicked into early Menapause? Thanks Hi would advise Gynae check to make sure everything is ok, while I didn't have bleeding I did have excessive discharge & had to go for a DC & checkout. They are really heavy and I was totally wiped out this weekend because of it. Was so worthwhile as I now have peace of mind on this side effect. Talk to breast care nurse or ask one of the medics for a referral. A I think a lot of us pick up the whole menopause and tamoxifen message a bit wrong. You can still menstruate on Tamoxifen; I have just started again after a year with none ( and its heavy too, and monthly, so far anyway). A gynae check is often considered, but after checking hormone blood levels, my onc elected not to do gynae check. When you google, menstruating whilst on Tamoxifen is common, it seems. Certainly my nurse was surprised I hadn't understood that. Your order will be packed safe and secure and dispatched within 24 hours. This is exactly how your parcel will look like (pictures of a real shipping item). It has a size and a look of a regular private letter (9.4x4.3x0.3 inches or 24x11x0.7cm) and it does not disclose its contents I prefer not to take generics of Nolvadex if I can buy the original Nolvadex online from the certified company. The seller cares about its name and image and makes a quick delivery. As for me, I also prefer the original rather than analogues of the same drug. The principles of effectiveness are different, and there might be more side effects. I take Nolvadex only online, as I already trust the company, and they deliver it without any problems. I was afraid of side effects of Nolvadex, but, actually, I didn’t face them at all. I’ve been taking Nolvadex for a few months, and it has a good effect on me. Tamoxifen periods Tamoxifen Nolvadex® OncoLink, Tamoxifen & Breast Cancer Cleveland Clinic Where can i buy genuine viagra in the ukBuy kamagra 100mg generic viagra Hiya - my periods stopped during chemo, then came back after about four months on tamoxifen. I discussed this with my onc, and the reason is - tamoxifen does not stop your body from producing oestregen - but it stops the oestregen from being able to bind with cancer cells, and thus being able to feed them. Why does tamoxifen affect your periods? - Breast Cancer Care Forum - 690987. Tamoxifen and periods - Breast Cancer Haven HealthUnlocked. Tamoxifen and periods Cancer Survivors Network. Re Tamoxifen & periods. If you had been taking it for some time and you had a prolonged and heavy period, then it might be a good idea to have a checkup from your GP. This is because tamoxifen can sometimes cause the womb lining to thicken over a period of time. I've been on Tamoxifen since August. I am still getting regular periods but despite the oncologist telling me that my periods should diminish over time the opposite is happening. I went on tamoxifen right after chemo, and 9 months later period came back and it was kind of normal. Being high risk I wasn't thrilled so asked to be put on zoladex. I believe a lot of women have irregular periods while on tamoxifen.